MathSciNet Relay Station
MathSciNet bibliographic data
MR799270 11G10 (14K15)
Silverman, Joseph H. Integral points on abelian varieties. Invent. Math. 81 (1985), no. 2, 341–346.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement